Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 106, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2012, 3:30 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2012, 3:30 PM EDT (19:30 UTC)
- Expired
- Jun 10, 2012, 4:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 55 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:35 PM EDT | TSTM WND DMG | 5 N Picolata, FL | CENTRAL DISPATCH RELAYED A REPORT OF A TREE DOWN ON STATE ROAD 13 NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1082 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
306 WUUS52 KJAX 101930 SVRJAX FLC019-031-109-102015- /O.NEW.KJAX.SV.W.0106.120610T1930Z-120610T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 330 PM EDT SUN JUN 10 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CLAY COUNTY IN NORTHEAST FLORIDA NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA EXTREME SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA * UNTIL 415 PM EDT * AT 330 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GREEN COVE SPRINGS...OR 6 MILES SOUTH OF FRUIT COVE... AND MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DURBIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2995 8135 2992 8167 3011 8173 3016 8140 TIME...MOT...LOC 1930Z 265DEG 11KT 3002 8159 $$ NELSON
1 follow-up statement
085 WWUS52 KJAX 102002 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 402 PM EDT SUN JUN 10 2012 FLC031-102012- /O.CAN.KJAX.SV.W.0106.000000T0000Z-120610T2015Z/ DUVAL FL- 402 PM EDT SUN JUN 10 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN DUVAL COUNTY IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3004 8171 3009 8138 2995 8135 2992 8167 TIME...MOT...LOC 2002Z 265DEG 11KT 3003 8148 $$ FLC019-109-102015- /O.CON.KJAX.SV.W.0106.000000T0000Z-120610T2015Z/ CLAY FL-ST. JOHNS FL- 402 PM EDT SUN JUN 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHERN ST. JOHNS AND EASTERN CLAY COUNTIES... AT 402 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES EAST OF GREEN COVE SPRINGS...OR 9 MILES SOUTHEAST OF FRUIT COVE...MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3004 8171 3009 8138 2995 8135 2992 8167 TIME...MOT...LOC 2002Z 265DEG 11KT 3003 8148 $$ NELSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:43 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 10, 2:43 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT SUN JUN 10 2012 ...STRONG STORMS WITH LOCALLY HEAVY RAINFALL EXPECTED THROUGH AT LEAST WEDNESDAY... .SHORT TERM...NOW THROUGH WEDNESDAY... REST OF THIS AFTERNOON AND TONIGHT...NUMEROUS TO WIDESPREAD CONVECTION IS EXPECTED THE REMAINDER OF THE AFTERNOON WITH STRONG STORMS WITH WET MICROBURST POTENTIAL OF SOME DAMAGING WINDS WITH HAIL AND FREQUENT LIGHTNING AS WELL. STRONGER STORMS WILL ALSO PRODUCE LOCALIZED FLOODING PROBLEMS ESPECIALLY ACROSS THE JAX METRO AREA. ACTIVITY WILL FADE AFTER SUNSET AND SHOULD BASICALLY END ACROSS NE FL AFTER MIDNIGHT...THEN JUST SOME ISOLD SHOWERS/STORMS ACROSS SE GA WHERE DEEPER MOISTURE WILL LINGER AS DRY SLOT WITH MID/UPPER LEVEL DRIER AIR SETTLES OVER NE FL FOR THE OVERNIGHT HOURS. GENERAL STORM MOTION THIS EVENING TOWARDS THE NORTHEAST AROUND 15 KNOTS. MONDAY...LARGE AMOUNT OF MOISTURE AHEAD OF APPROACHING TROF AND ASSOCD WITH ONGOING CONVECTION OVER THE FLORIDA PANHANDLE TODAY WILL BE PUSHED INTO INLD SE GA WITH MODELS DIFFERING ON HOW MUCH MOISTURE PUSHES INTO THE RIDGE OVER THE FLORIDA PENINSULA. AT THE VERY LEAST NUMEROUS/WIDESPREAD HEAVY TSTORM ACTIVITY IS EXPECTED ACROSS SE GA WITH SCTD/NUMEROUS ACTIVITY EXPECTED ACRS NE FL BY THE AFTERNOON AS MORNING SUNSHINE SHOULD PUSH TEMPS INTO THE LOWER 90S IN MANY LOCATIONS WITH HEAT INDICES CLOSE TO 100 DEGREES. NOT SURE IF FLOOD WATCH WILL BE NEEDED ACROSS SE GA SINCE THEY HAVE MISSED SOME OF THE STORMS OVER PREVIOUS DAYS. HPC 5 DAY QPF FORECAST THROUGH THURSDAY SHOWS A GENERAL 1-2 INCHES ACRS NE FL AND 2-3 INCHES ACROSS SE GA WITH ISOLATED HIGHER AMOUNTS. MONDAY NIGHT...STRONG DIURNAL CONVECTION WILL WIND DOWN DURING THE EVENING HOURS...BUT TSTM ACTIVITY AHEAD OF APPROACHING TROF MAY CONTINUE SCATTERED SHOWERS/STORMS THROUGH THE NIGHT ACROSS INLD SE GA AND THE SUWANNEE RIVER VALLEY WITH SOME INCHING EASTWARD TOWARDS MORNING. LOCALLY HEAVY RAINFALL MAY BE A PROBLEM WITH THE SLOWER MOVING ACTIVITY. TUESDAY...MID/UPPER LEVEL TROF AXIS PUSHES INTO THE FORECAST AREA WITH PRECIP WATER AMOUNTS STILL CLOSE TO 2 INCHES. WESTERLY STEERING FLOW AROUND 10 KNOTS WILL CONTINUE TO PUSH STORMS ALL THE WAY TO THE BEACHES BUT SLOW STORM MOTION WILL LEAD TO POSSIBLE HEAVY RAINFALL AND STRONG STORMS WITH GUSTY WINDS/WET MICROBURST POTENTIAL. HIGHS STILL RUNNING CLOSE TO 90 DEGREES. WEDNESDAY...TROF AXIS LINGERS DIRECTLY OVER THE REGION AND EXPECT AT LEAST NUMEROUS COVERAGE OF TSTM ACTIVITY BY THE AFTERNOON HOURS WITH STRONG STORMS AND LOCALLY HEAVY RAINFALL POSSIBLE. MAX TEMPS WILL SURGE QUICKLY INTO THE LOWER 90S AHEAD OF AFTERNOON RAINFALL. .LONG TERM...THURSDAY THROUGH SUNDAY... DIURNAL SCATTERED TSTM ACTIVITY EXPECTED EACH DAY THROUGH THE PERIOD AS RIDGING BUILDS IN ALOFT NORTH OF THE FORECAST AREA BUT ENOUGH MOISTURE REMAINS TO TRIGGER DAILY CONVECTION. MAX TEMPS WILL REMAIN NEAR NORMAL VALUES AROUND 90 DEGREES. && .AVIATION... IFR CONDITIONS CAN BE EXPECTED IN PASSING THUNDERSTORMS THIS AFTERNOON. OTHERWISE...VFR CONDITIONS WILL PREVAIL OUTSIDE OF CONVECTION. CONVECTION WILL WIND DOWN BY THIS EVENING AND VFR CONDITIONS ARE EXPECTED OVERNIGHT. BRIEF PERIODS OF MVFR CEILINGS LATE TONIGHT CANNOT BE COMPLETELY RULED OUT BUT CONFIDENCE IS RATHER LOW AT THIS TIME. && .MARINE... WINDS WILL VEER TO THE SOUTH TONIGHT AND INCREASE TO 15 KNOTS OVER THE OFFSHORE ZONES. SEAS WILL AVERAGE 2 TO 4 FEET. SOUTHEAST FLOW WILL BECOME OFFSHORE TUESDAY THROUGH THURSDAY AS SURFACE HIGH SHIFTS SOUTH OF THE AREA. NO HEADLINES. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 90 70 90 / 60 70 70 80 SSI 74 85 73 86 / 40 60 60 70 JAX 72 90 70 89 / 50 60 60 70 SGJ 73 86 72 87 / 30 40 40 70 GNV 72 92 70 90 / 40 60 60 70 OCF 72 93 70 91 / 40 60 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/KEEGAN
Hazardous weather outlook, Jun 10, 10:00 AM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT SUN JUN 10 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-111029- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1000 AM EDT SUN JUN 10 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY... ...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL STILL POSSIBLE IN HEAVY THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING AS A TROPICAL AIRMASS REMAINS IN PLACE. A FASTER STORM MOTION TOWARDS THE NORTHEAST AT 15 TO 20 MPH WILL LESSEN THE WIDESPREAD FLOODING THREAT...BUT LOCALIZED FLOODING POSSIBLE IN RAIN-SATURATED AREAS IS LIKELY. SHOWERS AND STORMS WILL BECOME MORE WIDESPREAD ACROSS THE AREA THIS AFTERNOON. A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE MAINLY ACROSS NORTHEAST FLORIDA THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO CANNOT BE RULED OUT. ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Special weather statement, Jun 10, 3:19 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT SUN JUN 10 2012
GAZ150-163-164-101945-
CHARLTON-CLINCH-WARE-
319 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
EASTERN CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...
AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES SOUTH OF NEEDHAM...OR 12 MILES
NORTHWEST OF STEVEN FOSTER STATE PARK...MOVING NORTHEAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAYCROSS...
SUNNYSIDE...NEEDHAM AND DEENWOOD THROUGH 345 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3130 8242 3127 8236 3123 8231 3122 8228
3119 8228 3117 8223 3117 8221 3116 8221
3086 8239 3090 8255
TIME...MOT...LOC 1919Z 206DEG 24KT 3098 8246
TRABERTSpecial weather statement, Jun 10, 3:21 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SUN JUN 10 2012
FLZ038-102000-
FLAGLER-
321 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN FLAGLER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 400 PM EDT...
AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTH OF PALM COAST...MOVING SOUTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PALM COAST...ESPANOLA...BUNNELL AND FLAGLER BEACH THROUGH 400 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8113 2941 8115 2940 8115 2931 8115
2927 8120 2953 8135 2967 8121 2944 8110
2942 8110
TIME...MOT...LOC 1921Z 311DEG 8KT 2953 8120
HESSLocal storm report, Jun 10, 3:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT SUN JUN 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL PALM COAST 29.57N 81.21W
06/10/2012 E0.75 INCH FLAGLER FL TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED ALONG WITH MINOR
LOCALIZED FLOODING OF STREETS
&&
JHESSSpecial weather statement, Jun 10, 3:24 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 324 PM EDT SUN JUN 10 2012 GAZ150-163-164-102000- CHARLTON-CLINCH-WARE- 324 PM EDT SUN JUN 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WARE...SOUTHEASTERN CLINCH AND WESTERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 324 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES EAST OF FARGO...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FARGO AND STEVEN FOSTER STATE PARK THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3090 8248 3084 8224 3061 8243 3067 8259 TIME...MOT...LOC 1924Z 209DEG 20KT 3069 8248 TRABERT
Local storm report, Jun 10, 3:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT SUN JUN 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 1 N PALM COAST 29.59N 81.21W
06/10/2012 M0.25 INCH FLAGLER FL EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED PEA SIZE HAIL ACROSS THE
NORTHERN HALF OF PALM COAST.
0304 PM HAIL 2 NW PALM COAST 29.59N 81.24W
06/10/2012 M0.88 INCH FLAGLER FL EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED NICKEL SIZE HAIL IN
NORTHWEST PALM COAST.
0309 PM HAIL 2 N PALM COAST 29.60N 81.21W
06/10/2012 M1.00 INCH FLAGLER FL EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED QUARTER SIZE HAIL IN NORTH
CENTRAL PALM COAST.
&&
SPCLocal storm report, Jun 10, 3:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT SUN JUN 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM FLOOD 3 N MANDARIN 30.20N 81.63W
06/10/2012 DUVAL FL PUBLIC
PUBLIC REPORTED MINOR STREET FLOODING ALONG SCOTT MILL RD
BETWEEN INDIAN HILL DRIVE AND BRIDALWOOD LANE.
&&
SPCThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:07 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 113 min |
| Jun 10, 2:08 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 52 min |
| Jun 10, 2:12 PM EDT | Special Weather Statement | JAX | Hamilton | 48 min |
| Jun 10, 2:20 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 115 min |
| Jun 10, 2:23 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 31 min |
| Jun 10, 2:35 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| Jun 10, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 49 min |
| Jun 10, 2:45 PM EDT | Areal Flood Advisory | JAX | Flagler | 103 min |
| Jun 10, 2:49 PM EDT | Special Weather Statement | JAX | Baker, Union | 26 min |
| Jun 10, 2:58 PM EDT | Areal Flood Warning | JAX | Flagler | 95 min |
| Jun 10, 3:06 PM EDT | Flash Flood Warning | JAX | Clay, Duval, Saint Johns | 104 min |
| Jun 10, 3:15 PM EDT | Special Weather Statement | JAX | Baker | 30 min |
| Jun 10, 3:21 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Jun 10, 3:35 PM EDT | Areal Flood Advisory | JAX | Baker, Union | 115 min |
| Jun 10, 3:47 PM EDT | Special Weather Statement | JAX | Baker | 28 min |
| Jun 10, 3:55 PM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Jun 10, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 46 min |
| Jun 10, 4:08 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 23 min |
| Jun 10, 4:38 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| Jun 10, 4:44 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 26 min |
| Jun 10, 4:47 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jun 10, 4:53 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Jun 10, 5:03 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam, Saint Johns | 117 min |
| Jun 10, 5:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 10, 5:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 10, 5:17 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jun 10, 5:30 PM EDT | Special Weather Statement | JAX | Saint Johns | 45 min |
| Jun 10, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 49 min |
| Jun 10, 5:47 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jun 10, 5:51 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 10, 6:00 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 45 min |
| Jun 10, 6:05 PM EDT | Special Weather Statement | JAX | Putnam | 40 min |
| Jun 10, 6:24 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 10, 6:34 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Jun 10, 6:42 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 34 min |
| Jun 10, 6:45 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 45 min |
| Jun 10, 6:53 PM EDT | Special Weather Statement | JAX | Flagler | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.